# SDR CHQA201100367

- Difficulty date: September 10, 2011
- Submitted: October 3, 2011
- Operation: Air carrier
- Aircraft: N572RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145828
- Aircraft time: 17,105 hours, 14,769 cycles
- Engine: Allsn AE3007A
- Engine time: 23,861 hours, 19,618 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Dirty
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED, COULD NOT LIFT THE LANDING GEAR LEVER AND THE LANDING GEAR WOULD NOT RETRACT.  RETURNED TO KIAD AND LANDED WITHOUT INCIDENT.  MAINTENANCE CLEANED AND LUBRICATED ALL PROXIMITY SWITCHES IN THE LANDING GEAR SYSTEM.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
